MAUDE Adverse Event Report: WILLIAM COOK EUROPE APS COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE APS COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34309
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: inferior vena cava (ivc) filter deployment was unsuccessful.Two retrieval sets were utilized to remove the filter.A new access site was established, and a second device of the same type was successfully deployed to complete the procedure.Patient outcome: delay with unknown of the lenght of time.What was the indication for filter placement? pe prevention.If known, how long was the filer implanted in the patient? few minutes.

Brand Name
COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE APS
sandet 6
bjaeverskov
MDR Report Key23096241
Report Number3005580113-2025-00048
Device Sequence Number8685684
Product Code DTK
UDI-Device Identifier10827002343099
UDI-Public(01)10827002343099(17)280630(10)E4724070
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2025
Report Date (Section F) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34309
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT-PT
Device Lot NumberE4724070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2025
Event Location Hospital
Date Report to Manufacturer09/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Date Report Sent to FDA09/19/2025